MathSciNet Relay Station
MathSciNet bibliographic data
MR2502986 34K25 (34D05 34H05 92D25 93B52)
Hu, Hongxiao; Teng, Zhidong; Jiang, Haijun On the permanence in non-autonomous Lotka-Volterra competitive system with pure-delays and feedback controls. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1803–1815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement